www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2183

Title: Remark on a theorem by Deligne
Authors: VAN DEN BERGH, Michel
Issue Date: 2004
Publisher: AMER MATHEMATICAL SOC
Citation: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 132(10). p. 2857-2858
Abstract: We give a proof avoiding spectral sequences of Deligne's decomposition theorem for objects in a triangulated category admitting a Lefschetz homomorphism.
Notes: Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.Van den Bergh, M, Limburgs Univ Ctr, Dept WNI, Univ Campus, B-3590 Diepenbeek, Belgium.vdbergh@luc.ac.be
URI: http://hdl.handle.net/1942/2183
DOI: 10.1090/S0002-9939-04-07334-4
ISI #: 000222122800006
ISSN: 0002-9939
Category: A1
Type: Journal Contribution
Validation: ecoom, 2005
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A59.84 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.